It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was a long time minocycline user. I went to the derm BECAUSE of the brusing all over my legs that would not go away. She examined me and took notes. When she found out I was on mino for acne, she exclaimed, oh my!! how long? thats what the discoloration all over your legs is from. She said NO ONE should be on mino for a long period of time, and switched me to Doxycyline (which I am not taking) I also had very dark cirlces under eyes, like bruises, and other face patchiness. I have been off for 5 months and the discoloration is a lot better. Maybe this summer I won't have to hear OMG what happened to your legs? were you in a car accident? When I went back a few weeks later, she had studied up more on the mino issue and said there was just a medical journal story circulated about the dangers of mino and the bad side effects of long term use. Don't use this drug for a long time. I started on Spiro a month ago and am doing much better w/acne since mine is from androgen sensitivity. Good luck all.





All times are GMT -7. The time now is 06:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!